# SDR SWAA2022080327408

- Difficulty date: July 9, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS353 LBL11 WL208. / [01] VERIFIED APPLICABILITY PER SRM 53-00-04-1A-1 AND BOEING DWG 141A5400  LOCATED AND MATCH DRILLED NEW INTERCOSTAL AT FWD CABIN BS349 LBL11 WL208 IAW SRM 51-40-05 AND BOEING DWG 141A5400;[02] VERIFIED;[03] REQUEST OK TO INSTALL INTERCOSTAL LBL11 BS 344-360;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 3.;[05] INSTALLED NEW INTERCOSTAL AT BS 353 LBL11 WL208 IAW SRM 51-40-02 AND DRAWING 141A5400 REV A DATED 11-3-98;[06] UPDATED TO PRIMARY;[07] CERTIFY;[08] VERIFIED MEASUREMENT TABLE.;[09] VERIFIED CORRECTIVE ACTION 5.
